# SDR R61A201809270984

- Difficulty date: September 18, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 11,643 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17013633003
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL FWD FUSELAGE WET AREA 53-10 LH MONUMENT SUPPORT FR16. REMOVED AND REPLACED MONUMENT SUPPORT SRM 51-45-00, 51-23-04 APPLIED SURFACE PROTECTION TO NEW MONUMENT SUPPORT REF SRM 51-23-05,51-23-06,51-23-07. SEE EAMS W/O H6442 SN 209 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
